Alert archive / California / High Wind Warnings in 2015
High Wind Warning 12, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at Nov 16, 2015, 3:50 AM PST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2015, 3:50 AM PST (11:50 UTC)
- Expired
- Nov 16, 2015, 5:50 AM PST
- In force
- 2 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
162 WWUS76 KHNX 161150 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 350 AM PST MON NOV 16 2015 CAZ095-161300- /O.CAN.KHNX.WI.Y.0017.000000T0000Z-151116T1800Z/ KERN COUNTY MOUNTAINS- 350 AM PST MON NOV 16 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY. WIND HAZARDS ARE NOW COVERED IN THE WINTER WEATHER ADVISORY. SFOWSWHNX $$ CAZ098-099-161800- /O.UPG.KHNX.WI.Y.0017.000000T0000Z-151116T1800Z/ /O.NEW.KHNX.HW.W.0012.151116T1150Z-151116T1800Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 350 AM PST MON NOV 16 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS UP TO 70 MPH. * TIMING...STRONG WINDS WILL CONTINUE THIS MORNING. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-162000- /O.CON.KHNX.WI.Y.0017.000000T0000Z-151117T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 350 AM PST MON NOV 16 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...STRONGEST WINDS EXPECTED ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY MONDAY BETWEEN 10 AM AND 4 PM PST. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JDB
1 follow-up statement
650 WWUS76 KHNX 161350 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 550 AM PST MON NOV 16 2015 CAZ098-099-161800- /O.CAN.KHNX.HW.W.0012.000000T0000Z-151116T1800Z/ /O.NEW.KHNX.WI.Y.0018.151116T1350Z-151116T1800Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 550 AM PST MON NOV 16 2015 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...STRONG WINDS WILL CONTINUE THIS MORNING. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089-091-162200- /O.CAN.KHNX.WI.Y.0017.000000T0000Z-151117T0000Z/ /O.NEW.KHNX.WI.Y.0018.151116T1600Z-151117T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 550 AM PST MON NOV 16 2015 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...STRONGEST WINDS EXPECTED ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY MONDAY BETWEEN 10 AM AND 4 PM PST. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-161800- /O.NEW.KHNX.WI.Y.0018.151116T1350Z-151116T1800Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 550 AM PST MON NOV 16 2015 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH. * TIMING...STRONG WINDS WILL CONTINUE THIS MORNING. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STRONG WINDS ARE EXPECTED THROUGH THE TEHACHAPI AND WALKER PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JDB
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Nov 16, 2:14 AM PST, 1 hour 36 minutes earlier.
Area forecast discussion, Nov 16, 2:14 AM PST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
214 AM PST MON NOV 16 2015
.SYNOPSIS...
CLEARING AND COOLER EXCEPTED ACROSS THE REGION WITH LINGERING
SHOWERS FOR THE SOUTHERN PORTION OF THE FORECAST AREA. IN
ADDITION...GUSTY WINDS EXPECTED TODAY OVER THE KERN COUNTY AND
ESPECIALLY ALONG THE I-5 CORRIDOR FROM MERCED TO KERN COUNTIES.
&&
.DISCUSSION...
UPPER LEVEL LOW CENTER CONTINUES TO PUSH EAST INTO THE FOUR
CORNERS BY MID MORNING. STRONG NORTHLY JET BEHIND THE TROUGH WILL
KEEP PRECIP GOING IN THE NORTH FACING KERN CO MOUNTAINS THIS AM
WITH STRONG WINDS REDEVELOPING ALONG THE WEST SIDE OF THE SJV AND
CONTINUING THROUGH THE KERN CO MOUNTAINS AND PASSES. SNOW LEVELS
WILL GET DOWN TO PASS LEVEL AND COULD CAUSE SOME TRAVEL CONCERNS.
EPAC RIDGE BUILDS IN FROM THE WEST AND WILL CALM THE WINDS DOWN
THIS EVENING AND WE MIGHT SEE SOME PATCHY FOG IN THE CENTRAL SJV
LATE TONIGHT AND INTO TUESDAY MORNING. NW FLOW ALOFT WILL KEEP THE
REGION COOL AND DRY AS OUR WEATHER WILL BE CONTROLLED BY THE EPAC
RIDGE FOR THE NEXT SEVERAL DAYS. LATE NIGHT AND MORNING FOG IN THE
CENTRAL VALLEY WILL BE OUR FORECAST PROBLEM THROUGH THE WEEK.
GUIDANCE IS BRINGING A DRY TROUGH OF LOW PRESSURE THROUGH THE
AREA ON SATURDAY AND SUNDAY WITH BREEZY CONDITIONS RETURNING AND A
REINFORCING SHOT OF COLD AIR TO THE REGION.
&&
.AVIATION...
AREAS OF MVFR CEILINGS WITH MTN OBSCURED IFR CONDITIONS CAN BE
EXPECTED THROUGH 19Z MONDAY. IMPROVEMENT TO VFR CAN BE EXPECTED
THEREAFTER. WIND GUSTS OF 35 KNOTS AND HIGHER WILL OCCUR THROUGH AND
BELOW THE KERN COUNTY MOUNTAIN PASSES UNTIL 00Z TUESDAY.
ADDITIONALLY...LOCAL WIND GUSTS TO 35 KNOTS ARE POSSIBLE ON THE WEST
SIDE OF THE SAN JOAQUIN VALLEY UNTIL 00Z TUESDAY.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 11-16 81:2008 48:1982 58:2012 27:1958
KFAT 11-17 81:2008 49:1994 58:2012 29:1961
KFAT 11-18 80:2008 48:1994 57:1950 27:1961
KBFL 11-16 82:1979 47:1958 58:1965 27:1916
KBFL 11-17 84:2008 48:1964 58:1983 29:1905
KBFL 11-18 83:1926 49:1994 60:1950 28:1921
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 4 AM PST EARLY THIS MORNING ABOVE
5000 FEET FOR THE CAZ097.
WINTER WEATHER ADVISORY UNTIL 10 AM PST THIS MORNING CAZ095.
WIND ADVISORY UNTIL 10 AM PST THIS MORNING CAZ095-098-099.
WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON CAZ089-091.
&&
PUBLIC...JDB
AVN/FW...MOLINA
SYNOPSIS...MOLINA
WEATHER.GOV/HANFORDIn the hours before
Local storm report, Nov 15, 10:14 PM PST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
1014 PM PST SUN NOV 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM NON-TSTM WND GST 12 W LOS BANOS 37.05N 121.05W
11/15/2015 M35 MPH MERCED CA MESONET
MESONET STATION SAN LUIS DAM /SLRC1/
0627 PM NON-TSTM WND GST 19 SSW DOS PALOS 36.73N 120.77W
11/15/2015 M41 MPH FRESNO CA MESONET
MESONET STATION PANOCHE ROAD RAWS /PCEC1/
0813 PM NON-TSTM WND GST 12 WNW MCKITTRICK 35.36N 119.82W
11/15/2015 M42 MPH KERN CA MESONET
MESONET STATION TWISSELMAN /TWMC1/
0613 PM NON-TSTM WND GST 3 NW KEENE 35.25N 118.60W
11/15/2015 M49 MPH KERN CA MESONET
MESONET STATION HART FLAT /HFLC1/
0932 PM NON-TSTM WND GST 7 WNW INDIAN WELLS VALLE35.71N 117.97W
11/15/2015 M58 MPH KERN CA MESONET
MESONET STATION BLUE MAX /TR518/
0926 PM NON-TSTM WND GST 2 NW INDIAN WELLS VALLEY35.69N 117.89W
11/15/2015 M73 MPH KERN CA MESONET
MESONET STATION INDIAN WELLS CANYON /IWLC1/
0949 PM HEAVY RAIN LEMOORE 36.29N 119.79W
11/15/2015 M0.21 INCH KINGS CA TRAINED SPOTTER
24 HOUR RAINFALL OBSERVER LOCATION LEMOORE.
0423 PM HEAVY RAIN 7 SW KEENE 35.14N 118.64W
11/15/2015 M0.12 INCH KERN CA MESONET
MESONET STATION BEAR VALLEY SKYLINE /E1410/
0424 PM HEAVY RAIN 9 SSE GIANT FOREST 36.45N 118.70W
11/15/2015 M0.01 INCH TULARE CA MESONET
MESONET STATION WOLVERTON POINT /WVTC1/
0425 PM HEAVY RAIN 9 W INDIAN WELLS VALLEY 35.66N 118.03W
11/15/2015 M0.03 INCH KERN CA MESONET
MESONET STATION WALKER PASS EAST /TR174/
0425 PM HEAVY RAIN 11 SW LAKE ISABELLA 35.53N 118.63W
11/15/2015 M0.19 INCH KERN CA MESONET
MESONET STATION DEMOCRAT RAWS /DEMC1/
0427 PM HEAVY RAIN 6 SW AUBERRY 37.02N 119.57W
11/15/2015 M0.68 INCH FRESNO CA MESONET
MESONET STATION HURLEY /PRHC1/
0427 PM HEAVY RAIN 19 SSW DOS PALOS 36.73N 120.77W
11/15/2015 M0.02 INCH FRESNO CA MESONET
MESONET STATION PANOCHE ROAD RAWS /PCEC1/
0427 PM HEAVY RAIN 8 NNW SPRINGVILLE 36.23N 118.87W
11/15/2015 M0.40 INCH TULARE CA MESONET
MESONET STATION MILO /MOLC1/
0427 PM HEAVY RAIN 4 SSE CATHYS VALLEY 37.38N 120.08W
11/15/2015 M0.37 INCH MARIPOSA CA MESONET
MESONET STATION CATHEYS VALLEY /CVBC1/
0430 PM HEAVY RAIN 7 ESE HETCH HETCHY 37.92N 119.66W
11/15/2015 M0.01 INCH TUOLUMNE CA MESONET
MESONET STATION TUOLOMNE R AT GRAND CYN OF
TUOLOMNE /TGCC1/
0430 PM HEAVY RAIN 4 S WELDON 35.61N 118.27W
11/15/2015 M0.04 INCH KERN CA MESONET
MESONET STATION PACK SPRING /APKC1/
0430 PM HEAVY RAIN 2 N KEENE 35.26N 118.57W
11/15/2015 M0.40 INCH KERN CA MESONET
MESONET STATION OREJANO CANYON /AKEC1/
0430 PM HEAVY RAIN 7 SSW WELDON 35.57N 118.29W
11/15/2015 M0.16 INCH KERN CA MESONET
MESONET STATION BOB RABBIT ALERT /ABRC1/
0431 PM HEAVY RAIN 8 NNE LOS BANOS 37.18N 120.79W
11/15/2015 M0.01 INCH MERCED CA MESONET
MESONET STATION SAN LUIS NWR /SLWC1/
0432 PM HEAVY RAIN 7 WNW INDIAN WELLS VALLE35.71N 117.97W
11/15/2015 M0.01 INCH KERN CA MESONET
MESONET STATION BLUE MAX /TR518/
0434 PM HEAVY RAIN 2 E LOS BANOS 37.07N 120.80W
11/15/2015 M0.01 INCH MERCED CA MESONET
MESONET STATION EAST LOS BANOS /TS623/
0445 PM HEAVY RAIN 1 NNE HETCH HETCHY 37.96N 119.78W
11/15/2015 M0.39 INCH TUOLUMNE CA CO-OP OBSERVER
CO-OP OBSERVER STATION HETCH HETCHY /HETC1/
0447 PM HEAVY RAIN 4 E MIDPINES 37.54N 119.84W
11/15/2015 M0.66 INCH MARIPOSA CA MESONET
MESONET STATION JERSEYDALE /JSDC1/
0448 PM HEAVY RAIN 3 NNE OAKHURST 37.38N 119.63W
11/15/2015 M0.68 INCH MADERA CA MESONET
MESONET STATION BATTERSON /BSNC1/
0450 PM HEAVY RAIN 3 E AVENAL 36.03N 120.06W
11/15/2015 M0.18 INCH KINGS CA MESONET
MESONET STATION KETTLEMAN HILLS /KTLC1/
0451 PM HEAVY RAIN 1 SW WAWONA 37.54N 119.65W
11/15/2015 M0.44 INCH MARIPOSA CA MESONET
MESONET STATION WAWONA /WWNC1/
0451 PM HEAVY RAIN 14 SSE MOUNTAIN MESA 35.43N 118.28W
11/15/2015 M0.02 INCH KERN CA MESONET
MESONET STATION PIUTES /PIVC1/
0451 PM HEAVY RAIN EL PORTAL 37.68N 119.79W
11/15/2015 M0.59 INCH MARIPOSA CA MESONET
MESONET STATION EL PORTAL /EPWC1/
0452 PM HEAVY RAIN 13 S SHAVER LAKE 36.91N 119.31W
11/15/2015 M0.45 INCH FRESNO CA MESONET
MESONET STATION TRIMMER SPRINGS /TRMC1/
0452 PM HEAVY RAIN 5 SW SHAVER LAKE 37.05N 119.37W
11/15/2015 M0.32 INCH FRESNO CA MESONET
MESONET STATION MOUNTAIN REST /MTQC1/
0453 PM HEAVY RAIN 9 WSW TEHACHAPI 35.08N 118.58W
11/15/2015 M0.12 INCH KERN CA MESONET
MESONET STATION TEHACHAPI EAST KCF /TPHC1/
0453 PM HEAVY RAIN 5 SSW TEHACHAPI 35.07N 118.48W
11/15/2015 M0.06 INCH KERN CA MESONET
MESONET STATION TEHACHAPI MTN PARK /TMNC1/
0455 PM HEAVY RAIN 9 NNW THREE RIVERS 36.57N 118.96W
11/15/2015 M0.64 INCH TULARE CA MESONET
MESONET STATION SHADEQUARTER /SHQC1/
0455 PM HEAVY RAIN NORTH FORK 37.23N 119.51W
11/15/2015 M0.50 INCH MADERA CA MESONET
MESONET STATION NORTH FORK /NFRC1/
0455 PM HEAVY RAIN JOHNSONDALE 35.97N 118.54W
11/15/2015 M0.44 INCH TULARE CA MESONET
MESONET STATION JOHNSONDALE /JSNC1/
0457 PM HEAVY RAIN 18 NW COALINGA 36.35N 120.55W
11/15/2015 M0.20 INCH FRESNO CA MESONET
MESONET STATION SANTA RITA PEAK /SRTC1/
0457 PM HEAVY RAIN 1 N KERNVILLE 35.78N 118.43W
11/15/2015 M0.16 INCH KERN CA MESONET
MESONET STATION RIVERKERN /KRNC1/
0458 PM HEAVY RAIN 4 SW GRANT GROVE 36.70N 119.02W
11/15/2015 M0.54 INCH FRESNO CA MESONET
MESONET STATION PINEHURST /PHRC1/
0459 PM HEAVY RAIN 1 ENE CALIFORNIA HOT SPR35.89N 118.65W
11/15/2015 M0.68 INCH TULARE CA MESONET
MESONET STATION UHL /UHLC1/
0459 PM HEAVY RAIN 7 SW FISH CAMP 37.42N 119.75W
11/15/2015 M0.51 INCH MARIPOSA CA MESONET
MESONET STATION MIAMI MOUNTAIN /MIAC1/
0500 PM HEAVY RAIN 3 WNW WOFFORD HEIGHTS 35.72N 118.50W
11/15/2015 M0.47 INCH KERN CA MESONET
MESONET STATION WOFFORD HEIGHTS /WFHC1/
0500 PM HEAVY RAIN 13 NW COALINGA 36.26N 120.53W
11/15/2015 M0.19 INCH FRESNO CA MESONET
MESONET STATION SPANISH LAKE /SLAC1/
0500 PM HEAVY RAIN 9 ESE OYNX 35.66N 118.06W
11/15/2015 M0.03 INCH KERN CA MESONET
MESONET STATION WALKER PASS /ONYC1/
0500 PM HEAVY RAIN 13 ENE RICHGROVE 35.89N 118.92W
11/15/2015 M0.19 INCH TULARE CA MESONET
MESONET STATION FOUNTAIN SPRINGS RAWS
/FTNC1/
0500 PM HEAVY RAIN 13 ENE CLOVIS 36.88N 119.48W
11/15/2015 M0.47 INCH FRESNO CA MESONET
MESONET STATION FANCHER CREEK /FCHC1/
0500 PM HEAVY RAIN 1 ESE CEDAR GROVE 36.79N 118.66W
11/15/2015 M0.11 INCH FRESNO CA MESONET
MESONET STATION CEDAR GROVE /CGVC1/
0502 PM HEAVY RAIN 12 W LOS BANOS 37.05N 121.05W
11/15/2015 M0.01 INCH MERCED CA MESONET
MESONET STATION SAN LUIS DAM /SLRC1/
0502 PM HEAVY RAIN 8 NW OAKHURST 37.41N 119.77W
11/15/2015 M0.53 INCH MADERA CA MESONET
MESONET STATION METCALF GAP /MCFC1/
0504 PM HEAVY RAIN 5 NE THREE RIVERS 36.49N 118.83W
11/15/2015 M0.55 INCH TULARE CA MESONET
MESONET STATION SEQUOIA NP ASH MTN /TSHC1/
0506 PM HEAVY RAIN 7 S SHAVER LAKE 37.00N 119.30W
11/15/2015 M0.48 INCH FRESNO CA MESONET
MESONET STATION PRATHER /E5633/
0511 PM HEAVY RAIN 1 NNW MOJAVE 35.07N 118.18W
11/15/2015 M0.09 INCH KERN CA MESONET
MESONET STATION NORTHWEST MOJAVE /AT442/
0512 PM HEAVY RAIN 6 WNW CAMP NELSON 36.18N 118.70W
11/15/2015 M0.81 INCH TULARE CA MESONET
MESONET STATION OAK OPENING /OORC1/
0513 PM HEAVY RAIN 15 SW CALIFORNIA HOT SPR35.71N 118.83W
11/15/2015 M0.33 INCH KERN CA MESONET
MESONET STATION WOODY /WOCC1/
0513 PM HEAVY RAIN 12 WNW MCKITTRICK 35.36N 119.82W
11/15/2015 M0.35 INCH KERN CA MESONET
MESONET STATION TWISSELMAN /TWMC1/
0513 PM HEAVY RAIN 3 NW KEENE 35.25N 118.60W
11/15/2015 M0.36 INCH KERN CA MESONET
MESONET STATION HART FLAT /HFLC1/
0513 PM HEAVY RAIN 3 SSE GRAPEVINE 34.90N 118.90W
11/15/2015 M0.03 INCH KERN CA MESONET
MESONET STATION GRAPEVINE PEAK /GVPC1/
0513 PM HEAVY RAIN BORON 35.00N 117.65W
11/15/2015 M0.02 INCH KERN CA MESONET
MESONET STATION BORON /AU536/
0514 PM HEAVY RAIN 13 W RED ROCK CANYON 35.29N 118.23W
11/15/2015 M0.15 INCH KERN CA MESONET
MESONET STATION JAWBONE CANYON /JWBC1/
0514 PM HEAVY RAIN 3 SSE TEHACHAPI 35.10N 118.42W
11/15/2015 M0.20 INCH KERN CA MESONET
MESONET STATION TEHACHAPI MTN VALLEY APT
/E3266/
0514 PM HEAVY RAIN 4 NE THREE RIVERS 36.48N 118.84W
11/15/2015 M0.45 INCH TULARE CA MESONET
MESONET STATION THREE RIVERS PUMPKIN HOLLOW
/C4177/
0515 PM HEAVY RAIN FRAZIER PARK 34.82N 118.94W
11/15/2015 M0.07 INCH KERN CA MESONET
MESONET STATION FRAZIER PARK SOUTHSIDE
/E5906/
0515 PM HEAVY RAIN 19 NW CATHYS VALLEY 37.65N 120.31W
11/15/2015 M0.48 INCH MARIPOSA CA MESONET
MESONET STATION COULTERVILLE DRY CREEK
/DCUC1/
0515 PM HEAVY RAIN 1 N LOS BANOS 37.08N 120.84W
11/15/2015 M0.04 INCH MERCED CA MESONET
MESONET STATION LOS BANOS /D8205/
0515 PM HEAVY RAIN 11 WSW CATHYS VALLEY 37.37N 120.28W
11/15/2015 M0.15 INCH MERCED CA MESONET
MESONET STATION BURNS CREEK BELOW BURNS DAM
/BUBC1/
0515 PM HEAVY RAIN 7 SE GRANT GROVE 36.68N 118.86W
11/15/2015 M0.56 INCH TULARE CA MESONET
MESONET STATION BEARTRAP MEADOW /BTKC1/
0515 PM HEAVY RAIN 9 SW CATHYS VALLEY 37.36N 120.23W
11/15/2015 M0.29 INCH MERCED CA MESONET
MESONET STATION BEAR CREEK BELOW BEAR DAM
/BEBC1/
0515 PM HEAVY RAIN 10 SE GIANT FOREST 36.46N 118.63W
11/15/2015 M0.30 INCH TULARE CA MESONET
MESONET STATION ATWELL CAMP /ATWC1/
0516 PM HEAVY RAIN 20 WNW EL PORTAL 37.80N 120.10W
11/15/2015 M0.84 INCH MARIPOSA CA MESONET
MESONET STATION SMITH PEAK /SEWC1/
0516 PM HEAVY RAIN 1 SE MILLERTON LAKE 36.99N 119.69W
11/15/2015 M0.35 INCH FRESNO CA MESONET
MESONET STATION FRIANT /D9409/
0516 PM HEAVY RAIN 1 SSW OAKHURST 37.32N 119.65W
11/15/2015 M0.61 INCH MADERA CA MESONET
MESONET STATION SW OAKHURST /D0391/
0516 PM HEAVY RAIN 3 WNW NORTH FORK 37.25N 119.56W
11/15/2015 M0.55 INCH MADERA CA MESONET
MESONET STATION NORTHFORK TEAFORD SADDLE
/AT957/
0516 PM HEAVY RAIN 1 NNW GRAPEVINE 34.96N 118.94W
11/15/2015 M0.18 INCH KERN CA MESONET
MESONET STATION GRAPEVINE CHP /AT714/
0516 PM HEAVY RAIN 2 E MOJAVE 35.06N 118.15W
11/15/2015 M0.06 INCH KERN CA MESONET
MESONET STATION MOJAVE NAT TEST PILOT
/AT407/
0516 PM HEAVY RAIN 4 W ROSAMOND 34.85N 118.27W
11/15/2015 M0.02 INCH KERN CA MESONET
MESONET STATION WEST ROSAMOND /AS895/
0517 PM HEAVY RAIN 4 NNE FOWLER 36.67N 119.65W
11/15/2015 M0.26 INCH FRESNO CA MESONET
MESONET STATION 3 NNE FOWLER /E7549/
0517 PM HEAVY RAIN 1 ENE TULARE 36.20N 119.33W
11/15/2015 M0.15 INCH TULARE CA MESONET
MESONET STATION TULARE CITY FIRE /E3773/
0517 PM HEAVY RAIN 9 ESE MARIPOSA 37.43N 119.83W
11/15/2015 M0.61 INCH MARIPOSA CA MESONET
MESONET STATION MARIPOSA USONA RIDGE /C1522/
0517 PM HEAVY RAIN 5 NW MOJAVE 35.11N 118.24W
11/15/2015 M0.17 INCH KERN CA MESONET
MESONET STATION CACHE CREEK CHP /AU563/
0517 PM HEAVY RAIN 11 N AVENAL 36.18N 120.12W
11/15/2015 M0.01 INCH FRESNO CA MESONET
MESONET STATION HURON /AT338/
0517 PM HEAVY RAIN BUTTONWILLOW 35.40N 119.47W
11/15/2015 M0.25 INCH KERN CA MESONET
MESONET STATION BUTTONWILLOW /AT285/
0518 PM HEAVY RAIN MOUNTAIN MESA 35.61N 118.40W
11/15/2015 M0.30 INCH KERN CA MESONET
MESONET STATION MOUNTAIN MESA /TS663/
0518 PM HEAVY RAIN 1 W FRAZIER PARK 34.82N 118.96W
11/15/2015 M0.06 INCH KERN CA MESONET
MESONET STATION FRAZIER PARK FIRE /KRTC1/
0518 PM HEAVY RAIN 3 W TEHACHAPI 35.13N 118.49W
11/15/2015 M0.37 INCH KERN CA MESONET
MESONET STATION TEHACHAPI-GOLDEN HILLS
/C8288/
0518 PM HEAVY RAIN 3 WNW TEHACHAPI 35.15N 118.50W
11/15/2015 M0.26 INCH KERN CA MESONET
MESONET STATION TEHACHAPI WEST GOLDEN HILLS
/C1020/
0518 PM HEAVY RAIN ALLENSWORTH 35.86N 119.39W
11/15/2015 M0.15 INCH TULARE CA MESONET
MESONET STATION ALLENSWORTH STATE PARK
/AU642/
0518 PM HEAVY RAIN 2 N VISALIA 36.36N 119.32W
11/15/2015 M0.19 INCH TULARE CA MESONET
MESONET STATION NORTH VISALIA /AT311/
0519 PM HEAVY RAIN 2 ESE CALIFORNIA HOT SPR35.87N 118.64W
11/15/2015 M1.08 INCH TULARE CA MESONET
MESONET STATION CALIFORNIA HOT SPRINGS
/E6928/
0519 PM HEAVY RAIN 6 WSW COARSEGOLD 37.24N 119.80W
11/15/2015 M0.52 INCH MADERA CA MESONET
MESONET STATION COARSEGOLD RANCHO RAMON
/E5766/
0519 PM HEAVY RAIN COALINGA 36.14N 120.36W
11/15/2015 M0.05 INCH FRESNO CA MESONET
MESONET STATION COALINGA /AV081/
0519 PM HEAVY RAIN GRANT GROVE 36.74N 118.96W
11/15/2015 M0.56 INCH TULARE CA MESONET
MESONET STATION GRANT GROVE /AV022/
0519 PM HEAVY RAIN 4 ENE LAMONT 35.29N 118.86W
11/15/2015 M0.10 INCH KERN CA MESONET
MESONET STATION LAMONT /AU562/
0519 PM HEAVY RAIN 5 N LATON 36.51N 119.68W
11/15/2015 M0.20 INCH FRESNO CA MESONET
MESONET STATION SELMA /AP203/
0520 PM HEAVY RAIN 4 NW TEHACHAPI 35.17N 118.49W
11/15/2015 M0.39 INCH KERN CA MESONET
MESONET STATION TEHACHAPI N GOLDEN HILLS
/C6906/
0520 PM HEAVY RAIN 1 NW NORTH FORK 37.24N 119.52W
11/15/2015 M0.54 INCH MADERA CA MESONET
MESONET STATION NORTHFORK /C6459/
0520 PM HEAVY RAIN 6 E GRANT GROVE 36.74N 118.86W
11/15/2015 M0.17 INCH TULARE CA MESONET
MESONET STATION BUCK ROCK /AU523/
0520 PM HEAVY RAIN 2 ENE TAFT 35.15N 119.43W
11/15/2015 M0.10 INCH KERN CA MESONET
MESONET STATION TAFT /AU202/
0520 PM HEAVY RAIN 2 SSW AVENAL 36.00N 120.13W
11/15/2015 M0.06 INCH KINGS CA MESONET
MESONET STATION AVENAL /AT565/
0520 PM HEAVY RAIN BASS LAKE 37.32N 119.56W
11/15/2015 M0.46 INCH MADERA CA MESONET
MESONET STATION BASS LAKE MARINA /AT344/
0520 PM HEAVY RAIN 2 E ROSAMOND 34.86N 118.17W
11/15/2015 M0.04 INCH KERN CA MESONET
MESONET STATION ROSAMOND /AP156/
0521 PM HEAVY RAIN 7 SSW COARSEGOLD 37.18N 119.77W
11/15/2015 M0.36 INCH MADERA CA MESONET
MESONET STATION YOSEMITE LAKES PARK /D7022/
0521 PM HEAVY RAIN 6 WNW BAKERSFIELD 35.39N 119.10W
11/15/2015 M0.28 INCH KERN CA MESONET
MESONET STATION BAKERSFIELD-ROSEDALE /C4038/
0521 PM HEAVY RAIN 2 ENE GUSTINE 37.26N 120.97W
11/15/2015 M0.06 INCH MERCED CA MESONET
MESONET STATION GUSTINE AIRPORT /AU767/
0521 PM HEAVY RAIN 12 NW GRAPEVINE 35.06N 119.08W
11/15/2015 M0.22 INCH KERN CA MESONET
MESONET STATION METTLER /AU491/
0521 PM HEAVY RAIN 1 WNW OAKHURST 37.34N 119.67W
11/15/2015 M0.65 INCH MADERA CA MESONET
MESONET STATION OAKHURST SHERIFF STATION
/AT301/
0522 PM HEAVY RAIN 3 NNE BAKERSFIELD 35.40N 118.98W
11/15/2015 M0.09 INCH KERN CA MESONET
MESONET STATION 3 NNE BAKERSFIELD /D6948/
0522 PM HEAVY RAIN 3 NE MERCED 37.33N 120.45W
11/15/2015 M0.10 INCH MERCED CA MESONET
MESONET STATION NORTHEAST MERCED /D4246/
0523 PM HEAVY RAIN 2 NE TULARE 36.21N 119.31W
11/15/2015 M0.18 INCH TULARE CA MESONET
MESONET STATION TULARE /E1902/
0523 PM HEAVY RAIN 3 NNW CLOVIS 36.86N 119.71W
11/15/2015 M0.41 INCH FRESNO CA MESONET
MESONET STATION NORTH CLOVIS /D3347/
0523 PM HEAVY RAIN 1 NE BASS LAKE 37.33N 119.55W
11/15/2015 M0.43 INCH MADERA CA MESONET
MESONET STATION BASS LAKE /D2149/
0523 PM HEAVY RAIN 2 SSE INYOKERN 35.63N 117.80W
11/15/2015 M0.01 INCH KERN CA MESONET
MESONET STATION INYOKERN /C9763/
0523 PM HEAVY RAIN 9 N KECKS CORNER RTE 46 35.80N 120.10W
11/15/2015 M0.09 INCH KINGS CA MESONET
MESONET STATION SUNFLOWER VALLEY /AU172/
0524 PM HEAVY RAIN 3 NW OAKHURST 37.36N 119.68W
11/15/2015 M0.81 INCH MADERA CA MESONET
MESONET STATION OAKHURST MIAMI HIGHLANDS
/D7171/
0524 PM HEAVY RAIN 3 WNW KEENE 35.25N 118.61W
11/15/2015 M0.36 INCH KERN CA MESONET
MESONET STATION KEENE /C6754/
0525 PM HEAVY RAIN MCFARLAND 35.68N 119.23W
11/15/2015 M0.13 INCH KERN CA MESONET
MESONET STATION MCFARLAND CITY HALL /E4119/
0525 PM HEAVY RAIN 4 NW SQUAW VALLEY 36.75N 119.24W
11/15/2015 M0.26 INCH FRESNO CA MESONET
MESONET STATION SQUAW VALLEY /E2888/
0525 PM HEAVY RAIN THREE RIVERS 36.45N 118.90W
11/15/2015 M0.42 INCH TULARE CA MESONET
MESONET STATION THREE RIVERS HISTORICAL
/D0117/
0914 PM NON-TSTM WND GST 13 W RED ROCK CANYON 35.29N 118.23W
11/15/2015 M68 MPH KERN CA MESONET
MESONET STATION JAWBONE CANYON /JWBC1/
0627 PM NON-TSTM WND GST 11 SE WELDON 35.54N 118.14W
11/15/2015 M56 MPH KERN CA MESONET
MESONET STATION BIRD SPRINGS PASS /BIJC1/
0417 PM NON-TSTM WND GST 18 SW GUSTINE 37.04N 121.19W
11/15/2015 M50 MPH MERCED CA MESONET
MESONET STATION PACHECO PASS /AT423/
0757 PM NON-TSTM WND GST 18 NW COALINGA 36.35N 120.55W
11/15/2015 M45 MPH FRESNO CA MESONET
MESONET STATION SANTA RITA PEAK /SRTC1/
0718 PM NON-TSTM WND GST 9 N KECKS CORNER RTE 46 35.80N 120.10W
11/15/2015 M41 MPH KINGS CA MESONET
MESONET STATION SUNFLOWER VALLEY /AU172/
0440 PM NON-TSTM WND GST 12 W LOS BANOS 37.06N 121.06W
11/15/2015 M39 MPH MERCED CA MESONET
MESONET STATION SAN LUIS RESERVOIR /CF031/
&&
NWS HANFORD CA
IRIS SYSTEMLocal storm report, Nov 15, 11:21 PM PST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
1121 PM PST SUN NOV 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM NON-TSTM WND GST 2 NW INDIAN WELLS VALLEY35.69N 117.89W
11/15/2015 M91 MPH KERN CA MESONET
MESONET STATION INDIAN WELLS CANYON /IWLC1/
&&
NWS HANFORD CA
IRIS SYSTEMLocal storm report, Nov 15, 11:31 PM PST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
1131 PM PST SUN NOV 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM NON-TSTM WND GST 5 NW MOJAVE 35.11N 118.24W
11/15/2015 M62 MPH KERN CA MESONET
MESONET STATION CACHE CREEK CHP /AU563/
&&
NWS HANFORD CA
IRIS SYSTEMThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 7:27 PM PST | Special Weather Statement | HNX | 48 min | |
| Nov 15, 7:49 PM PST | Special Weather Statement | HNX | Tulare | 41 min |
| Nov 16, 5:50 AM PST | Wind Advisory | HNX | 10 hr | |
| Nov 16, 3:49 PM PST | Freeze Warning | HNX | 16 hr |
Nearby
High Wind Warnings in California, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.